It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Addiction & Recovery Message Board


Addiction & Recovery Board Index


Re: Nyquil
Aug 22, 2007
Hi phantom,

My best friend was addicted to Nyquil and Gravol (anti-nauseant which makes you very sleepy) for a couple years. It got to the point where she's take one or the other just to get to sleep at night. She would take it one night, then suffer the next (with only a couple hrs sleep) then take it again the following night.

You build up a tolerance to medications that make you sleepy. So if you took it for a few days, it wouldn't work. She finally went to her doctor and he gave her a proper precription of sleeping pills (which won't kill your liver!!!) to take when she absolutely needed them.

She suffers from high anxiety and doesn't sleep well to begin with.

Although it may seem trivial, Nyquil is addictive. Very addictive. I hope this info helped :-)

Good luck,
Kate





All times are GMT -7. The time now is 04:37 PM.





2019 MH Sub I, LLC dba Internet Brands. All rights reserved.
Do not copy or redistribute in any form!